# SDR QXEA2019031500120

- Difficulty date: March 14, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N635QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000731
- Aircraft time: 2,201 hours, 1,412 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTS ENG 1 AND ENG 2 FIREX BOTTLE B FAIL ON EICAS. REMOVED FROM SERVICE. C/W FIM TASK 26-21-00-810-810-A00. ENG 1 & ENG 2 FIREX BTL B FAIL MESSAGE EXTINGUISHED. PERFORMED ENGINE FIRE DETECTION LOOP OPERATIONAL CHECK IAW AMM TASK #26-11-00-710-802-A OPERATIONAL TESTED GOOD. MESSAGES REMAINED EXTINGUISHED. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE. NO PARTS REPLACED.
